MathSciNet Relay Station
MathSciNet bibliographic data
MR699425 46B15 (46E30)
Carothers, N. L.; Flinn, P. H. Embedding $l\sb{p}\sp{n\sp{\alpha }}$ in $l\sp{n}\sb{p,q}$. Proc. Amer. Math. Soc. 88 (1983), no. 3, 523–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement